# SDR N6WA2015021004

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 27,143 hours, 19,493 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING & STEERING INOPERATIVE.  CAUTION MSG WHILE GEAR WAS RETRACTING.  SERVICED ALL LANDING GEARS IAW AMM 12-12-32.  OPERATIONS CHECKED GOOD AT THIS TIME.
